VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 85 / 637

Sassafras
(@thenystagmus)
Prominent Member
Joined: 7 months ago
Posts: 818
 
Posted by: @thenystagmus ...I have seen that there are new studies starting for response to Covid vaccination of those with known allergic reactions to other things.

This is the link to information about the upcoming study by the NIH. They will study the response to Covid vaccination of those with severe allergies requiring epinephrine/EpiPen. They plan to have their results this summer.

https://www.nih.gov/news-events/news-releases/nih-begins-study-allergic-reactions-moderna-pfizer-biontech-covid-19-vaccines


ReplyQuote
Sassafras
(@thenystagmus)
Prominent Member
Joined: 7 months ago
Posts: 818
 
Posted by: @tabby

@thenystagmus Hi, yes it's an occupational hazard working in that environment, I know only too well.

Sorry you've had a bad day. I find this vaccine side effect/reaction, whatever it is, can change daily. One day I can feel reasonably good, which leads me into a false sense of security, that's when I overdo things. The next day it floors me again. Good luck with your vestibular rehab. Apologies if there are any errors, battling here with predicted text.

Yes, it's just good to know that others have a roller-coaster course, too ...helps keep that "Am I going crazy?!" suspicion in its place! Think what it would be like if we weren't getting this information from each other - yikes!  ; ]


ReplyQuote
cathy4kats
(@cathy4kats)
New Member
Joined: 7 months ago
Posts: 2
 

@icepinkcat I am using a product from a  guy who was a vet who decided to go holistic and produce suppliments to help dogs and humans...  If you go to Peter Dobias website it is the liv tune that I am using... I have no more dizziness now..  He is awesome and I truly think this product has helped me get rid of this mess!!   I am taking 4 capsules a day for 6 weeks..  and NOT getting my second shot!!  Screw that!!!


Trisha liked
ReplyQuote
gillian
(@gillian)
New Member
Joined: 6 months ago
Posts: 4
 

Hi All,

New to this site, but so glad I found you.  I had zero reaction to the Moderna shot until the 4th day.  I woke up with the room spinning, the bed felt like I was out to sea.  I couldn't stand, so crawled to the bathroom where I started vomiting.  I couldn't work and spent the day in a dark room, moving my head as little as possible.  It's now a few days later, and the severity of the symptoms have definitely subsided, but I am left with an extreme fogginess, fatigue, and upset stomach.  I don't have any ear ringing or pain, just an ongoing dizziness/nausea and a head that feels like it's stuffed with cotton balls.  


Trisha and Sassafras liked
ReplyQuote
Judi
 Judi
(@judict)
Active Member
Joined: 6 months ago
Posts: 5
 

I received the Pfizer vaccine on the 19th of March about a week later I had a few dizzy spells, then about three days later woke up and went into full blown vertigo. It is April 9 and still dealing with vertigo and lightheadedness if I move my head wrong. Also have very loud tinnitus in my right ear. I am hoping this isn't a permanent problem. I am going to cancel my second vaccine.


ReplyQuote
jketcham81
(@jketcham)
Active Member
Joined: 6 months ago
Posts: 9
 
Posted by: @megan

@jketcham

There is a facebook site dealing with tinnitus after COVID19 vaccine.

I don't know what the Facebook site is called though, so how do I join it?


ReplyQuote
thericky
(@thericky)
New Member
Joined: 6 months ago
Posts: 1
 

It's been 3 days since I got my 2nd Moderna shot and I'm still feeling the effects. I just found this website and it's a relief to see others who are not just shrugging off the vaccine side effects like so many people are.

I have Meniere's Disease and have been working hard to limit sodium and remove alcohol and caffeine from my diet, as well as focusing on reducing stress however possible. But now this has caused me to feel so fatigued for the past 3 days with light feelings of dizziness and an overall sensation that the world is a bit off kilter. Even typing this message right now is hard.

I'm really hoping this subsides soon...


LadyD and Sassafras liked
ReplyQuote
Lee
 Lee
(@lisae)
New Member
Joined: 7 months ago
Posts: 4
 

@tabby I have improved a little im at 10 weeks out from my 2nd shot. Saw so many doctors and even had MRI done. All told me it wasn’t vaccine. Until I saw a physical therapist. She told me I am having inflammation from vaccine. She also said Im not the only one and dry needling is helping her patients out. I start monday. We will see if this gives me relief. This is a horrible feeling. 


ReplyQuote
randatlas
(@randatlas)
Active Member
Joined: 8 months ago
Posts: 7
 

 

A summary of my 1st vaccination experience:

I received the Moderna vaccine at a pharmacy.

I was feeling fine until about 25 minutes afterward, in the car heading home. (My wife was the driver, as I cannot drive.) My head started feeling weird. I thought I was just getting tired but when we got home and I stepped out of the car I realized it was "extra" dizziness and it felt drug induced, similar to an effect that anesthesia can have on you in the hospital.

So I went inside the house (had to walk very slowly), was feeling dazed and almost in a trance. Also felt nauseated and my stomach ached. Took tylenol (my arm hurt, but this was the least of my worries)...also took a dramamine which knocked me out. Woke up a few hours later, still sitting up in bed, head leaning against a pillow.

It is several more hours later, and I am still not with it - the extra dizziness is still there. Could be the Dramamine, or my usual problem worsened or the reaction lingering. I am guessing it's the reaction.

At least shot #1 is out of the way. 

 

I had been to this forum topic before and wanted to add myself to the list. These drug companies need to acknowledge that dizziness can definitely be a side effect of the vaccines. So many of us have been getting it, and it makes it so frustrating especially when you're already dealing with dizziness and trying to get better. 

This post was modified 6 months ago by randatlas

Amber and Sassafras liked
ReplyQuote
Sassafras
(@thenystagmus)
Prominent Member
Joined: 7 months ago
Posts: 818

ReplyQuote
Vickers
(@vicjarratt)
New Member
Joined: 6 months ago
Posts: 2
 

If you're in the UK, you can report side affects to any of the COVID vaccinations, regardless of whether you've been formally diagnosed or not, on this government website:

https://coronavirus-yellowcard.mhra.gov.uk/

I'm currently into week 3 of labyrinthitis following my jab - it's slowly getting better, but not quite out of the woods yet. Will see how it goes over the next couple of weeks before deciding whether to risk getting that second dose.

Can't wait to be able to sleep my side again :0)


LadyD and Irum liked
ReplyQuote
DMob
 DMob
(@dannywooly)
New Member
Joined: 6 months ago
Posts: 1
 

Hi all

I found this forum as I was starting to get concerned with the little information I could find on what I was experiencing, I had the AstraZeneca vaccine on the 1st of April, about 12 hours after I had the expected chills and fever and flu like symptoms, the next day was a bed bound, but expected. Felt ok the days after until day 6 started having mild headache and woozy head, it’s now day 9 and still have a very mild head coupled with fatigue and dizziness when I move and been bed bound for a day just to rest. Hoping it eases up soon, I’ve spoken to the doc and he adviced bed rest and unless things take a turn for the worse to basically ride it out. Just hoping each morning I wake up and feel different. Glad I found similar situations here so it make me feel less anxious. Danny


Sassafras liked
ReplyQuote
kris
 kris
(@kris)
Trusted Member
Joined: 8 months ago
Posts: 53
 

@connie I am also concerned that we are “long haulers” & I bet that they are going to recommend boosters. No way am I going to do that, yet will we be “discriminated” against? ie travel, etc.


vibirdlady, Amber, Sassafras and 1 people liked
ReplyQuote
Nasu
 Nasu
(@nasu)
Eminent Member
Joined: 6 months ago
Posts: 32
 

I had 2nd pfizer on 3/19 and had usual and expected mild side effects of headache and fatigue for two days.  Then 15 days later on 4/3, had a very strong dizziness PM.  I don’t usually get dizziness so it scared me.  I had to go lay down.  I started checking my BP and it was normal.  I continued to check my BP.  Since then, I have had two more episodes of dizziness.  Today, 4/9, I am ok and hoping for no more dizziness. I am certain this is due to inflammation from the vaccine.  

i feel badly for those who are having much stronger effects than me.  I did report to CDC site. 


ReplyQuote
Irum
 Irum
(@irum)
Active Member
Joined: 6 months ago
Posts: 10
 

@tabby the muzzy feeling and headache yes I have those too.  Since I was already recovering from a vertigo attack in March, the vaccine exacerbated my condition.

Yes, the techniques i am doing work and I am able to sleep well, and take my walks.  I am also focusing on on my diet changes that will help deal with the dizizness and vertigo.  Reducing sodium, and caffeine and eating fruits and vegetables that increase hydration.

Hope you feel better too.


Tabby liked
ReplyQuote
Page 85 / 637